# SDR SWAA981087

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6104781
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT EMERGENCY SLIDE LIGHTS ARE OUT.  REMOVED AND REPLACED BATTERY PACK AND CHARGER, OPS GOOD PER BOEING MM.
